# SDR AALA951384

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300311
- Condition: Corroded
- Location: Bs 1299
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER CORRODED BEYOND SRM LIMITS.  REQUESTED AUTHORIZATION FROM ENGINEERING TO REMOVE 5 INCHES OF STR 36L (1304.5 TO 1299.5) AND EXTEND STR SPLICE AT STA 1307 FORWARD TO STA 1294.5.  T.S.T. 40,223.25.  CYCLES, 12,808.  (X)
